MAUDE Adverse Event Report: MIO¿; INSET II 80/9 PCC GREY

MIO¿; INSET II 80/9 PCC GREY
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing had detached from the cannula part.This issue occurred with three infusion sets.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/9 PCC GREY
MDR Report Key9784544
Report Number3003442380-2020-00197
Device Sequence Number688479
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-975
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/04/2020
Patient Sequence Number1